Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J. Wolff
Title: Fourier'sche Reihen, mit Aufgaben
Additional book information Groningen, P. Noordhoff, 1931. 60 pp.


Review Information

Reviewer: C. N. Moore
Journal: Bull. Amer. Math. Soc. 40 (1934), 19-20
DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05774-4
PII: S 0002-9904(1934)05774-4